Thread: Test E And Nolvadex= High Bp?
10-19-2005, 09:06 PM #1
Test E And Nolvadex= High Bp?
im 3 injections into my first cycle of test e at 500mg/week. im taking nolvadex at 20mg eod to keep down bloat. anyway im noticing recently it feels like my head is pressurized. i dont reall have a headache or nothing , just feels like there is excess pressure inside. i havent checked my bp lately. does test e and/or nolvadex have that great of an effect on your bp? if so what are the signs that it is getting to high? and when i take my bp tomorrow if it is excessively high for my normal range what should i do? thanks guys.
10-19-2005, 09:30 PM #2
High BP is commonly called the silent killer.
Checking is the only way to know for sure.
Yes AAS can raise your BP.
If it is high there are drugs that will lower it. You should take a close look at your diet also.
10-19-2005, 10:51 PM #3
well my question is what do i do if its high while on aas. my bp is normal otherwise, ive never had high bp ever. its not my diet either, i eat clean foods. what should i do if it is too high while on aas? should i quit my cycle or is there something else i should do? can only 3 injections already raise it?
10-19-2005, 10:52 PM #4Originally Posted by eGGz
10-19-2005, 10:53 PM #5Originally Posted by jdh
10-19-2005, 10:57 PM #6
im gonna check it tomorrow. if this makes a difference i really dont notice it at during the day until the hours following my workout.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)